MathSciNet Relay Station
MathSciNet bibliographic data
MR1486360 (99c:11089) 11J72 (41A21)
Zhou, P.; Lubinsky, D. S. On the irrationality of $\prod\sp \infty\sb {j=0}(1\pm q\sp {-j}r+q\sp {-2j}s)$. Analysis 17 (1997), no. 2-3, 129–153.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement